# SDR ASAA2018091026068

- Difficulty date: September 6, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 18,101 hours, 5,996 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO FMC DATA ON CA NAV DISPLAY MAP MODE AND NO FMC DATA ON BOTH CDU'S. VTK FOLLOWED BY MAP FAILURE FLAGS ON CA NAV DISPLAY (REPEATED 4-5 TIMES). GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836 FMC DOES NOT OPERATE. RESET BOTH FMC COMPUTERS OPS CHECK NORMAL.
